Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13877
Title: A new characterization of distortion premiums via countable additivity for comonotonic risks
Authors: Wu, X
Zhou, X
Keywords: Choquet pricing
Comonotonic additivity
Comonotonic exchangeability
Comonotonicity
Distortion premium principle
Insurance pricing
Issue Date: 2006
Publisher: Elsevier Science Bv
Source: Insurance : mathematics and economics, 2006, v. 38, no. 2, p. 324-334 How to cite?
Journal: Insurance: Mathematics and Economics 
Abstract: For premium calculation principles or risk measures, all existing works only consider the additivity for a finite number of comonotonic risks. As we all know, a limiting status of finite additivity is the additivity for countable risks. In this paper we investigate the countable additivity and generate new and elegant characterizations for Choquet pricing and distortion premium principles. We also study the countable exchangeability, as an extension to additivity. It leads to generalized Choquet pricing and generalized distortion premium principles.
URI: http://hdl.handle.net/10397/13877
ISSN: 0167-6687
DOI: 10.1016/j.insmatheco.2005.09.002
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

18
Last Week
0
Last month
0
Citations as of Jul 11, 2018

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
0
Citations as of Jul 16, 2018

Page view(s)

55
Last Week
0
Last month
Citations as of Jul 23, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.